# SDR VNAA0412002

- Difficulty date: December 14, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 1,535 hours, 1,539 cycles
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Escape Hatch
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AFTER TAKEOFF FROM PIT THE CREW OF FLIGHT 2377 NOTED THE CABIN ALTITUDE READING 11,000FT, IT THEN WENT TO 7000 FT AND THE CABIN ALTITUDE WAS CLIMBING WITH THE AIRCRAFT.  THE CREW HEARD A LOUD NOISE AND FELT AIR ESCAPING FROM THE COCKPIT ESCAPE HATCH.  THE AIRCRAFT RETURNED TO PIT AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE AT PIT CLEANED AND INSPECTED THE CREW HATCH SEAL AND FOUND NO DEFECTS.  THE AIRCRAFT WAS PRESSURIZED IAW CRJ 200 AMM 21-31-10-710-801.  THE PRESSURIZATION SYSTEM OPS CHECKED GOOD AND NO LEAKS WERE FOUND.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
